# SDR CALA9900871

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN NR 1 ENGINE PYLON SKIN AT PANEL CUTOUT 5727L (NAC STA 213).  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW ECRA 5430-01230.
